# SDR USAA050183

- Difficulty date: January 17, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N674UW
- Make and model: Airbus A330-323
- Aircraft serial: 0342
- Engine: Pwa PW4168A
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E33691
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 CK - HEATED FLOOR PANEL, (12 INCHES X 1.5 INCH X 0.60 INCH AREA), CORROSION; LEVEL 2; TASK J7-270-53100, FR74-75, Y-1456, Z-240, PANEL NR 272JF.  REPLACED ALUMINUM SKIN IAW TYP REP, SRM.  (K)
